# SDR FDEA202006031117

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 83,685 hours, 17,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: ABA7949505
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  REPOSITIONED GIRT BAR.  OPS CHECK GOOD REF AMM 25-61-15-4.
